Advanced search
Add to list

Some characterizations of Moufang generalized quadrangles

(2004) GLASGOW MATHEMATICAL JOURNAL. 46(2). p.335-343
Author
Organization
Abstract
We prove the longstanding conjecture that the 3-Moufang condition for generalized quadrangles is equivalent to the Moufang condition. We mention some other characterizations of Moufang quadrangles that follow from this result. We also provide a short proof of Tent's recent result that every half Moufang quadrangle is necessarily a Moufang quadrangle.
Keywords
(B, N)-PAIR

Citation

Please use this url to cite or link to this publication:

MLA
Haot, Fabienne, and Hendrik Van Maldeghem. “Some Characterizations of Moufang Generalized Quadrangles.” GLASGOW MATHEMATICAL JOURNAL, vol. 46, no. 2, 2004, pp. 335–43, doi:10.1017/S0017089504001818.
APA
Haot, F., & Van Maldeghem, H. (2004). Some characterizations of Moufang generalized quadrangles. GLASGOW MATHEMATICAL JOURNAL, 46(2), 335–343. https://doi.org/10.1017/S0017089504001818
Chicago author-date
Haot, Fabienne, and Hendrik Van Maldeghem. 2004. “Some Characterizations of Moufang Generalized Quadrangles.” GLASGOW MATHEMATICAL JOURNAL 46 (2): 335–43. https://doi.org/10.1017/S0017089504001818.
Chicago author-date (all authors)
Haot, Fabienne, and Hendrik Van Maldeghem. 2004. “Some Characterizations of Moufang Generalized Quadrangles.” GLASGOW MATHEMATICAL JOURNAL 46 (2): 335–343. doi:10.1017/S0017089504001818.
Vancouver
1.
Haot F, Van Maldeghem H. Some characterizations of Moufang generalized quadrangles. GLASGOW MATHEMATICAL JOURNAL. 2004;46(2):335–43.
IEEE
[1]
F. Haot and H. Van Maldeghem, “Some characterizations of Moufang generalized quadrangles,” GLASGOW MATHEMATICAL JOURNAL, vol. 46, no. 2, pp. 335–343, 2004.
@article{303872,
  abstract     = {{We prove the longstanding conjecture that the 3-Moufang condition for generalized quadrangles is equivalent to the Moufang condition. We mention some other characterizations of Moufang quadrangles that follow from this result. We also provide a short proof of Tent's recent result that every half Moufang quadrangle is necessarily a Moufang quadrangle.}},
  author       = {{Haot, Fabienne and Van Maldeghem, Hendrik}},
  issn         = {{0017-0895}},
  journal      = {{GLASGOW MATHEMATICAL JOURNAL}},
  keywords     = {{(B,N)-PAIR}},
  language     = {{eng}},
  number       = {{2}},
  pages        = {{335--343}},
  title        = {{Some characterizations of Moufang generalized quadrangles}},
  url          = {{http://doi.org/10.1017/S0017089504001818}},
  volume       = {{46}},
  year         = {{2004}},
}

Altmetric
View in Altmetric
Web of Science
Times cited: